About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

Jul 8, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I have been on Pristiq for about 1.5 years. I am trying to get off of it. I have been tapering off for about 2 1/2 weeks. I have not taken one in three days and I feel awful. I have brain shocks very often. I started having stomach pain yesterday and today I pretty much have to be lying down to not be in pain. I am so thankful for all of these posts. I was able to show my husband so he knows it is real. I also now know that there is a light at the end of the tunnel. My doctor had been talking adding Welbutrin (sp?) because I have no motivation to do anything. I don’t want to even do the hobbies that I normally love. But I would rather be drug free. One of the main reasons is because my cholesterol is thru the roof. It went up after I startled taking the drug, even tho ihad lost weight and was exercising. I have even gained all of that weight back. Since being on it, I cannot seem to lose weight despite very rigorous exercise and healthy eating. I just want to be me again. Thanks again. I will post again when I am feeling better and over withdrawals.